# SDR CA071218003

- Difficulty date: December 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,522 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639110
- Condition: Unserviceable
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) NR2 ENGINE EXPERIENCED AN IN FLIGHT SHUTDOWN, SHORT FINAL (500FT AGL) AND WAS IN ECU MODE. CREW DID NOT HAVE THE TIME TO TRY MANUAL MODE. AS THEY WERE FEATHERING THE ENGINE (PROPELLER), THEY NOTICED THE TORQUE INCREASING, AS IT HIT AROUND 90 PERCENT AND THE CREW SHUT THE ENGINE DOWN.  FDR WAS REMOVED AND YYC AVIONICS SHOP HAS BEEN RESERVED TO READ THE FDR.  ANALYSIS OF THE FDR INDICATES THAT THERE IS AN UNCOMMANDED INPUT OF FUEL TO NR2 ENGINE. THERE IS NO INDICATION THAT THE PROPELLER IS OVER TORQUED AND IS THEREFORE SERVICEABLE FOR FURTHER USE. THE FOLLOWING MAINTENANCE ACTIONS WERE CARRIED OUT: NR2 HMU CHANGED. NR2 ENGINE RIGGING CHECK CARRIED OUT FROM THE COCKPIT OUT TO THE ENGINE.  NR 2 SPRING STRUT INSPECTED FOR CONDITION. NEW INFORMATION WILL BE UPDATED AS SOON IS AVAILABLE. (TC NR 20071218003)
